On orthocentric simplexes

Egerváry, Jenő: On orthocentric simplexes. Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum, (9). pp. 218-226.(1938)

[img] Cikk, tanulmány, mű
math_009_218-226.pdf

Download (968kB)
Item Type: Article
Journal or Publication Title: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum
Date: 1938
Volume: 9
Page Range: pp. 218-226
ISSN: 0324-5462
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2016. Oct. 15. 14:14
URI: http://acta.bibl.u-szeged.hu/id/eprint/13509

Actions (login required)

View Item View Item